# SDR SIMA20011296

- Difficulty date: May 9, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 721112122000A
- Part serial: A3706
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

PSP - FLT 3091 - AFTER START CREW GOT A CARGO SMOKE LIGHT INDICATION.  CREW COMPLIED WITH CHECKLIST AND DISCHARGED FIRE BOTTLE.  AIRCRAFT WAS FERRIED TO LAX FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED THE CARGO SMOKE DETECTOR IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD.  A NEW FIRE BOTTLE AND CARTRIDGE WAS INSTALLED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
